# SDR ASAA0843367

- Difficulty date: July 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER UPPER SURFACE DENTED AT 8 INCHES FROM TRAILING EDGE AND 2.5 FROM O/B EDGE.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED IAW B747 400 SRM 51 70 10 PAGES 201 203 REPAIR 2.
